# SDR CALA2020020300326

- Difficulty date: February 3, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 71,816 hours, 14,972 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 436BR (#1 ENGINE INBOARD SIDE) MISSING ON ARRIVAL. PANEL INSTALLED AMM 54-53-01-410-005. EXT ITEM RAISED FOR PAINT (4413461) AND PDA LOG PAGE RAISED, INCLUDING SDR (4413304)
